# SDR ZZDA2011707

- Difficulty date: September 4, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER ENTRANCE DOOR SLIDE GIRT BAR CABLE DISPLACED OVER SLIDE PACK.  REROUTED GIRT BAR CABLE PER AMM TASK 25-31.  OPS CHECK OK.
